Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("DIFFEOMORPHISM")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1137

  • Page / 46

Export

Selection :

  • and

THE REAL ANALYTIC THEORY OF TEICHMUELLER SPACEABIKOFF W.1980; LECTURE NOTES MATH.; DEU; DA. 1980; NO 820; 144 P.; BIBL. 7 REF.Serial Issue

EFFICIENCY VS. HYPERBOLICITY ON TORIFRIED D.1980; LECTURE NOTES MATH.; DEU; DA. 1980; NO 819; PP. 175-189; BIBL. 12 REF.Conference Paper

ON THE CONVERGENCE OF CERTAIN SERIES RELATED TO AXIOM A DIFFEOMORPHISMSKRZYZEWSKI K.1982; BULL. ACAD. POL. SCI., SER. SCI. MATH.; ISSN 0137-639X; POL; DA. 1982; VOL. 30; NO 1-2; PP. 25-30; ABS. RUS; BIBL. 5 REF.Article

TOPOLOGICAL ENTROPY OF FOLIATION PRESERVING DIFFEORMORPHISMSYANO K.1982; PROC. AM. MATH. SOC.; ISSN 0002-9939; USA; DA. 1982; VOL. 85; NO 2; PP. 293-296; BIBL. 4 REF.Article

INTRODUCTION TO THE CLOSING LEMMA.ROBINSON C.1978; LECTURE NOTES MATH.; DEU; DA. 1978; NO 668; PP. 225-230; BIBL. 4 REF.Conference Paper

THE STRUCTURE OF SMALE DIFFEOMORPHISMS.FRANKS J.1978; LECTURE NOTES MATH.; DEU; DA. 1978; NO 668; PP. 117-126; BIBL. 11 REF.Conference Paper

EXISTENCE DE DIFFEOMORPHISMES MINIMAUX.FATHI A; HERMAN MR.1977; ASTERISQUE; FR.; DA. 1977 PARU 1978; NO 49; PP. 37-59; BIBL. 1 P. 1/2; (SYST. DYN. CONF.; VARSOVIE; 1977)Conference Paper

THE EXISTENCE OF MORSE-SMALE DIFFEOMORPHISMSFRANKS J; SHUB M.1981; TOPOLOGY; ISSN 0563-9069; GBR; DA. 1981; VOL. 20; NO 3; PP. 273-290; BIBL. 17 REF.Article

EXTENDED F-ORBITS ARE APPROXIMATED BY ORBITSSAWADA K.1980; NAGOYA MATH. J.; ISSN 0027-7630; JPN; DA. 1980; VOL. 79; PP. 33-45; BIBL. 8 REF.Article

THE PERIODIC BEHAVIOR OF MORSE-SMALE DIFFEOMORPHISMS ON COMPACT SURFACESNARASIMHAN CC.1979; TRANS. AMER. MATH. SOC.; USA; DA. 1979; VOL. 248; NO 525; PP. 145-169; BIBL. 10 REF.Article

ON BIFURCATIONS OF ORIENTATION REVERSING DIFFEOMORPHISMS OF THE CIRCLE.ZOLADEK H.1978; ASTERIQUE; FR.; DA. 1978; NO 51; PP. 473-487; BIBL. 4 REF.; (CONF. DYN. SYST. ERGODIC THEORY. III; WARSAW; 1977)Conference Paper

TOPOLOGICAL ENTROPY AND HAUSDORFF DIMENSION FOR AREA PRESERVING DIFFEOMORPHISMS OF SURFACES.NEWHOUSE SE.1978; ASTERIQUE; FR.; DA. 1978; NO 51; PP. 323-334; BIBL. 10 REF.; (CONF. DYN. SYST. ERGODIC THEORY. III; WARSAW; 1977)Conference Paper

ON THE ITERATIONS OF DIFFEOMORPHISMS WITHOUT C0-OMEGA -EXPLOSIONS: AN EXAMPLESAWADA K.1980; PROC. AMER. MATH. SOC.; USA; DA. 1980; VOL. 79; NO 1; PP. 110-112; BIBL. 2 REF.Article

THE ESTIMATION FROM ABOVE FOR THE TOPOLOGICAL ENTROPY OF A DIFFEOMORPHISMKATOK SR.1980; LECTURE NOTES MATH.; DEU; DA. 1980; NO 819; PP. 258-264; BIBL. 5 REF.Conference Paper

CIRCLES INVARIANT UNDER DIFFEOMORPHISMS OF FINITE ORDERMEEKS WH III.1979; J. DIFFER. GEOM.; ISSN 0022-040X; USA; DA. 1979; VOL. 14; NO 3; PP. 377-383; BIBL. 5 REF.Article

ORIENTATION-REVERSING MORSE-SMALE DIFFEOMORPHISMS ON THE TORUSBATTERSON S.1981; TRANS. AM. MATH. SOC.; ISSN 0002-9947; USA; DA. 1981; VOL. 264; NO 1; PP. 29-37; BIBL. 9 REF.Article

CONSTRUCTION DE DIFFEOMORPHISMES PSEUDO-ANOSOVARNOUX P; YOCCOZ JC.1981; C.R. SEANCES ACAD. SCI., SER. 1; FRA; DA. 1981; VOL. 292; NO 1; PP. 75-78; ABS. ENG; BIBL. 3 REF.Article

MODULI OF STABILITY FOR DIFFEOMORPHISMSDE MELO W; PALIS J.1980; LECTURE NOTES MATH.; DEU; DA. 1980; NO 819; PP. 318-339; BIBL. 16 REF.Conference Paper

GENERIC MORSE-SMALE DIFFEOMORPHISMS HAVE ONLY TRIVIAL SYMMETRIES.TOGAWA Y.1977; PROC. AMER. MATH. SOC.; U.S.A.; DA. 1977; VOL. 65; NO 1; PP. 145-149; BIBL. 6 REF.Article

NOTE ON SMOOTHING SYMPLECTIC AND VOLUME PRESERVING DIFFEOMORPHISMS.ZEHNDER E.1977; LECTURE NOTES MATH.; GERM.; DA. 1977; NO 597; PP. 828-854; BIBL. 6 REF.; (GEOM. TOPOL. LAT.-AM. SCH. MATH. 3. PROC.; RIO DE JANEIRO; 1976)Conference Paper

A STABILITY CHARACTERIZATION OF ANOSOV DIFFEOMORPHISMS.IRWIN MC.1977; PROC. LONDON MATH. SOC.; G.B.; DA. 1977; VOL. 34; NO 3; PP. 479-504; BIBL. 14 REF.Article

A Cr closing lemma for a class of symplectic diffeomorphismsZHIHONG XIA; HUA ZHANG.Nonlinearity (Bristol. Print). 2006, Vol 19, Num 2, pp 511-516, issn 0951-7715, 6 p.Article

ON THE NONWANDERING SETS OF DIFFEOMORPHISMS OF SURFACESKOIKE T.1980; NAGOYA MATH. J.; ISSN 0027-7630; JPN; DA. 1980; VOL. 79; PP. 1-22; BIBL. 9 REF.Article

THE DYNAMICS OF MORSE-SMALE DIFFEOMORPHISMS ON THE TORUSBATTERSON S.1979; TRANS. AMER. MATH. SOC.; USA; DA. 1979; VOL. 256; PP. 395-403; BIBL. 11 REF.Article

ONE-DIMENSIONAL ATTRACTORS OF A DIFFEOMORPHISMS ON S2 AND DIFFEMORPHISMS WITH INFINITELY MANY SINKS.PLYKIN RV; KAMAEV DA; JU A et al.1978; ASTERIQUE; FR.; DA. 1978; NO 51; PP. 355-394; BIBL. 12 REF.; (CONF. DYN. SYST. ERGODIC THEORY. III; WARSAW; 1977)Conference Paper

  • Page / 46